# SDR USAABB04059

- Difficulty date: June 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND FLOOR EMERGENCY LIGHTS FROM ROW 9 TO ROW 17, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTION BETWEEN ROWS 9 AND 10 AND SECURED IT.  (M)
